# SDR MALA20110902001A

- Difficulty date: September 2, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 8,994 hours, 5,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R CORRODED, FS 333 TO FS 349.  REPAIRED STRINGER IAW REO 690-53-21-228 AND 53-00-03 REPAIR 001-A01 FIG 53-00-03-991-803, PG 226.
